Alert archive / Florida / Small Craft Advisories in 2008

Small Craft Advisory 33, NWS Key West, FL

October 22, 2008

NWS Key West, FL issued this small craft advisory at Oct 22, 2008, 7:30 PM EDT. It was in force for 34 hr.

The area

The counties it named.

The facts

Issued
Oct 22, 2008, 7:30 PM EDT (23:30 UTC)
Expired
Oct 24, 2008, 5:00 AM EDT
In force
34 hr
Issued by
NWS Key West, FL

The text

As transmitted, in the capitals the NWS used until 2016.

000
WHUS72 KKEY 222330
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
730 PM EDT WED OCT 22 2008

GMZ052>054-072>075-230230-
/O.NEW.KKEY.SC.Y.0033.081022T2330Z-081023T0900Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
730 PM EDT WED OCT 22 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR THE FLORIDA STRAITS. 

A RECENT SHIP REPORT AND CMANS ALONG THE REEF HAVE INDICATED THE
WINDS ACROSS THE FLORIDA STRAITS HAVE PICKED UP SEVERAL KNOTS THIS
EVENING AND ARE NEAR 20 KNOTS AND GUSTY. WITH THESE WIND
SPEEDS...SEAS CAN BE EXPECTED TO BUILD TO 4 TO 7 FEET BEYOND THE
REEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$
5 follow-up statements
000
WHUS72 KKEY 230226
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1026 PM EDT WED OCT 22 2008

GMZ052>054-072>075-230900-
/O.CON.KKEY.SC.Y.0033.000000T0000Z-081023T0900Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1026 PM EDT WED OCT 22 2008

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS.

RECENT SHIP REPORTS AND CMANS ALONG THE REEF HAVE INDICATED THE
WINDS ACROSS THE FLORIDA STRAITS ARE NEAR 20 KNOTS AND GUSTY. THESE
WIND SPEEDS WILL RESULT IN SEAS OF 4 TO 7 FEET BEYOND THE REEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$
000
WHUS72 KKEY 230827
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
427 AM EDT THU OCT 23 2008

GMZ052>054-072>075-231630-
/O.EXT.KKEY.SC.Y.0033.000000T0000Z-081023T2100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
427 AM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS.

C-MAN REPORTING STATIONS ALONG THE REEF HAVE BEEN REGISTERING WINDS NEAR
20 KNOTS AND GUSTY FOR THE PAST SEVERAL HOURS. A STRONG PRESSURE
GRADIENT WILL CONTINUE ACROSS THESE WATERS THROUGHOUT MUCH OF THE
DAY...RESULTING IN WINDS NEAR 20 KNOTS AND SEAS OF 4 TO 7 FEET BEYOND
THE REEF.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS..

$$

FUTTERMAN
000
WHUS72 KKEY 231432
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1032 AM EDT THU OCT 23 2008

GMZ031>033-232100-
/O.EXA.KKEY.SC.Y.0033.000000T0000Z-081023T2100Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
1032 AM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE NATIONAL WEATHER SERVICE IN KEY WEST HAS ISSUED A SMALL CRAFT
ADVISORY FOR FLORIDA BAY...AND THE NEARSHORE GULF WATERS NORTH OF THE
LOWER KEYS AND THE OFFSHORE WATERS OF MAINLAND MONROE. 

A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE WELL NORTH OF OUR
REGION AND LOW PRESSURE DEVELOPING IN THE CENTRAL GULF OF MEXICO WILL
RESULT IN FRESH EAST WINDS FOR THE BALANCE OF TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

GMZ052>054-072>075-232100-
/O.CON.KKEY.SC.Y.0033.000000T0000Z-081023T2100Z/
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1032 AM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR THE FLORIDA STRAITS.

A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE WELL NORTH OF OUR
REGION AND LOW PRESSURE DEVELOPING IN THE CENTRAL GULF OF MEXICO WILL
RESULT IN FRESH EAST WINDS FOR THE BLANE OF TODAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

$$

APA
000
WHUS72 KKEY 232024
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
424 PM EDT THU OCT 23 2008

GMZ031>033-052>054-072>075-240300-
/O.EXT.KKEY.SC.Y.0033.000000T0000Z-081024T0300Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
419 PM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY IN EFFECT...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS WATERS
INCLUDING FLORIDA BAY AND THE GULF WATERS NORTH OF THE FLORIDA KEYS. 

A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE WELL NORTH OF OUR
REGION AND LOW PRESSURE IN THE CENTRAL GULF OF MEXICO WILL RESULT IN
FRESH EAST WINDS EARLY TONIGHT. WINDS WILL GRADUALLY ABATE LATE
TONIGHT AND ESPECIALLY FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

 
$$

APA
000
WHUS72 KKEY 240226
MWWKEY

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE KEY WEST FL
1026 PM EDT THU OCT 23 2008

GMZ031>033-052>054-072>075-240900-
/O.EXT.KKEY.SC.Y.0033.000000T0000Z-081024T0900Z/
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
1026 PM EDT THU OCT 23 2008

...SMALL CRAFT ADVISORY IN EFFECT...

THE SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR ALL KEYS WATERS
INCLUDING FLORIDA BAY AND THE GULF WATERS NORTH OF THE FLORIDA KEYS. 

A TIGHT PRESSURE GRADIENT BETWEEN HIGH PRESSURE WELL NORTH OF OUR
REGION AND LOW PRESSURE IN THE CENTRAL GULF OF MEXICO WILL RESULT IN
FRESH TO STRONG EAST TO SOUTHEAST WINDS OVERNIGHT. WINDS WILL
GRADUALLY DECREASE VERY LATE TONIGHT AND ESPECIALLY ON FRIDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS...
AND/OR SEAS 7 FEET OR HIGHER...ARE EXPECTED TO PRODUCE HAZARDOUS
CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY
THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE
CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Key West, FL wrote its last area forecast discussion before this small craft advisory went out at Oct 22, 4:13 PM EDT, 3 hours 17 minutes earlier.

Area forecast discussion, Oct 22, 4:13 PM EDT, 3 hours 17 minutes before
AREA FORECAST DISCUSSION FOR THE FLORIDA KEYS
NATIONAL WEATHER SERVICE KEY WEST FL
413 PM EDT WED OCT 22 2008

.DISCUSSION...
.CURRENTLY...
A WARM FRONT APPEARS ON THE 850-700MB ANALYSES THIS AFTERNOON THROUGH
THE KEYS AND EXTENDING NORTHWEST INTO THE GULF WATERS. STRATIFORM
RAIN WITH EMBEDDED HEAVIER SHOWERS LOCATED OVER THE MIDDLE AND UPPER
KEYS. SO FAR WE HAVE NOT SEEN THE RAINFALL TOTALS RIVALING THE 3.7 TO
ALMOST 5 INCHES MEASURED IN KEY WEST TODAY. TEMPERATURES HAVE STRUGGLED TO
REACH 80F IN KEY WEST WITH CONSIDERABLE CLOUD COVER AND EARLIER RAIN.
WINDS HAVE BEEN EASTERLY 10 TO 15 MPH OVER THE ISLANDS WITH GUSTS TO
20 MPH AT TIMES. ALONG THE REEF...WINDS HAVE BEEN 15 TO 20 KNOTS WITH
HIGHEST WINDS ALONG THE UPPER KEYS.

.SHORT TERM...TONIGHT THROUGH SATURDAY...
SOUTHWEST FLOW ALOFT COURTESY OF AN UPPER TROUGH IN THE CENTRAL U.S.
COMBINED WITH RIDGING IN THE NORTHWEST CARIBBEAN AND A BIT DIFFLUENT. WILL
CONTINUE GUIDANCE CONTINUES WEAK TO MODERATE ISENTROPIC LIFT ACROSS
THE KEYS TONIGHT AS THE WARM FRONT ABOVE THE SURFACE LIFTS NORTH.
PLENTIFUL MOISTURE WITH LOW LEVEL EASTERLIES WILL MAINTAIN ADEQUATE
LOW LEVEL MMOISTURE CONVERGENCE WITH BOUTS OF CONVECTION ALTERNATING
WITH PERIODS OF STRATIFORM RAIN. A CHALLENGE WILL BE THE CONFLUENCE
ALONG AND OFFSHORE THE MID ATLANTIC...LIKELY TO BOOST SURFACE RIDGING
IN THE WEST ATLANTIC. THIS TIGHTENS THE PRESSURE GRADIENT...BUT AT
THIS TIME THE STRONGEST GRADIENT IS EXPECTED TO REMAIN NORTH OF THE
KEYS. SURFACE TROUGHING/POSSIBLE WEAK SURFACE LOW IN THE NORTHERN
GULF WILL WEAKEN THE GRADIENT ALLOWING WINDS TO DROP THURSDAY NIGHT
AND FRIDAY. BEGINNING THURSDAY NIGHT...LOW LEVEL RIDGING IS EXPECTED TO
BUILD WESTWARD INTO THE STRAITS LEAVING THE LOCAL AREA IN
ANTICYCLONIC FLOW. HOWEVER...THE ONLY DRYING ALOFT IS EXPECTED TO DIP
TO 500 MB. THEREFORE...KEPT CHANCE POPS ABOVE CLIMATOLOGY FOR FRIDAY
THROUGH FRIDAY NIGHT. SATURDAY...A DEEP TROUGH WILL PUSH INTO THE
GULF OF MEXICO...BRINGING A COLD FRONT CLOSE TO THE AREA. WINDS WILL
CONTINUE OUT OF THE SOUTHWEST...BUT MOISTURE CONVERGENCE ALONG THE
FRONT APPEARS TO BE QUITE SHALLOW WITH THE UPPER DYNAMICS HOLDING
BACK SOME DISTANCE. IT IS TOO EARLY TO PIN THE LIKELIHOOD OF RAIN
MORE THAN A HIGH CHANCE AT THIS TIME.

.LONG TERM...SATURDAY NIGHT THROUGH WEDNESDAY...
A SURFACE WIND SHIFT WILL PASS THROUGH MOST LIKELY SATURDAY EVENING.
ALOFT...THE UPPER TROUGH IN THE NORTHERN GULF SHEARS AND TAKES ON A
VERY POSITIVE TILT. UPPER DIFFLUENCE APPEARS TO BE THE MAIN SUPPORT
FOR LIFT IN THE MID LEVELS ON SUNDAY. SURFACE HIGH PROGRESSES ACROSS
THE NORTH GULF COAST TOWARDS THE WESTERN ATLANTIC...AND WINDS QUICKLY
TURN NORTHEAST. A MUCH SHARPER SHORTWAVE TROUGH REINFORCES THE EAST
COAST MEAN TROUGH HERALDING A STRONG SURFACE HIGH INTO THE WESTERN GULF
COAST STATES. A STRONG PRESSURE GRADIENT WILL MAKE FOR BREEZY
CONDITIONS BY TUESDAY WITH COOLER...DRIER AIR MOVING INTO THE KEYS.

&&

.MARINE...
SMALL CRAFT SHOULD USE CAUTION TONIGHT. EAST WINDS OF 15 TO 20 KNOTS
COMBINED WITH NUMEROUS SHOWERS AND THUNDESTORMS WILL YIELD LATER
THURSDAY NIGHT. WINDS ARE EXPECTED TO BE 15 KNOTS OR LESS
FRIDAY...BEFORE PICKING UP OVER THE STRAITS IN ADVANCE OF A COLD
FRONT. THE COLD FRONT WILL PASS MAINLY AS A WIND SHIFT LINE SATURDAY
EVENING. WINDS WILL TURN NORTHERLY AND PEAK AT 15 TO 20 KNOTS MAINLY
OVER GULF WATERS WEST AND NORTH OF THE KEYS. THE MAIN PUSH OF STRONG
POST-FRONTAL WINDS WILL LIKELY WAIT AS A SECOND TROUGH PASSES THROUGH
LATE MONDAY.

&&

.AVIATION...
FREQUENT PERIODS OF MVFR CIGS AND VSBYS WILL TAKE PLACE THIS EVENING
AT THE MARATHON TERMINAL. VFR CONDITIONS SHOULD PREDOMINATE AT KEY
WEST...ALTHOUGH WITH BKN-OVC SKIES FL060-080.

&&

.PRELIMINARY POINT TEMPS/POPS...
KEY WEST  77  84  77  85 / 70 70 60 40
MARATHON  77  85  77  86 / 70 70 60 40

&&

.KEY WATCHES/WARNINGS/ADVISORIES...
FL...NONE.
GM...NONE.
&&

PUBLIC/MARINE.........JR
AVIATION/NOWCASTS.....DFM
DATA COLLECTION.......DR/MP

VISIT US ON THE WEB AT WWW.WEATHER.GOV/KEYWEST
Hazardous weather outlook, Oct 22, 9:30 AM EDT, 10 hours before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE KEY WEST FL
930 AM EDT WED OCT 22 2008

FLZ076>078-GMZ031>033-052>054-072>075-231000-
MONROE UPPER KEYS-MONROE MIDDLE KEYS-MONROE LOWER KEYS-
FLORIDA BAY-GULF SIDE OF THE LOWER KEYS OUT 20 NM-
GULF WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE 20 TO 60 NM OUT-
OCEAN REEF TO CRAIG KEY OUT 20 NM-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE OUT 20 NM-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST OUT 20 NM-
OCEAN REEF TO CRAIG KEY 20 TO 60 NM OUT-
CRAIG KEY TO THE WEST END OF THE 7 MILE BRIDGE 20 TO 60 NM OUT-
WEST END OF THE 7 MILE BRIDGE TO KEY WEST 20 TO 60 NM OUT-
KEY WEST TO 20 NM WEST OF DRY TORTUGAS OUT 60 NM-
930 AM EDT WED OCT 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE FLORIDA KEYS AND
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED. THE PRIMARY HAZARDS INCLUDE
HEAVY RAIN...WITH ISOLATED RAINFALL TOTALS IN EXCESS OF TWO
INCHES...AND DANGEROUS LIGHTNING STRIKES. IN ADDITION...A FEW
WATERSPOUTS WILL BE POSSIBLE IN THE ADJACENT COASTAL WATERS.

SMALL CRAFT SHOULD EXERCISE CAUTION ACROSS THE ATLANTIC WATERS
ADJOINING THE KEYS. EAST WINDS BETWEEN 15 AND 20 KNOTS ARE EXPECTED
ACROSS THE ATLANTIC WATERS WITH SEAS OF 4 TO 6 FEET. SEAS WILL BE
HIGHER IN THE GULFSTREAM.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

SMALL CRAFT SHOULD CONTINUE TO EXERCISE CAUTION ACROSS THE ATLANTIC
WATERS THROUGH THURSDAY. WINDS WILL SLACKEN AND VEER FRIDAY THROUGH
SATURDAY. A COLD FRONT WILL ARRIVE LATE SATURDAY NIGHT. WINDS WILL
INCREASE AND SEAS WILL BUILD AGAIN BEHIND THE COLD FRONT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE FROM THURSDAY
THROUGH SATURDAY. THE PRIMARY HAZARD WILL BE CLOUD TO SURFACE
LIGHTNING STRIKES.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED.

FUTTERMAN/JR

The office that day

Everything else NWS Key West, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 22, 6:36 AM EDTSpecial Marine WarningKEY54 min
Oct 22, 8:57 AM EDTAreal Flood AdvisoryKEYMonroe108 min
Oct 22, 10:20 AM EDTSpecial Marine WarningKEY40 min
Oct 22, 10:44 AM EDTAreal Flood AdvisoryKEYMonroe2 hr
Oct 22, 6:33 PM EDTSpecial Marine WarningKEY27 min
Oct 22, 7:02 PM EDTAreal Flood AdvisoryKEYMonroe118 min

Nearby

Small Craft Advisories in Florida, 2008Every small craft advisory in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.